An efficient shift rule for the prefer-max De Bruijn sequence

Gal Amram, Yair Ashlagi, Amir Rubin, Yotam Svoray, Moshe Schwartz, Gera Weiss

Research output: Contribution to journalArticlepeer-review

Abstract

A shift rule for the prefer-max De Bruijn sequence is formulated, for all sequence orders, and over any finite alphabet. An efficient algorithm for this shift rule is presented, which has linear (in the sequence order) time and memory complexity.

Original languageEnglish
Pages (from-to)226-232
Number of pages7
JournalDiscrete Mathematics
Volume342
Issue number1
DOIs
StatePublished - 1 Jan 2019

Keywords

  • De Bruijn sequence
  • Ford sequence
  • Prefer-max sequence
  • Shift rule

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'An efficient shift rule for the prefer-max De Bruijn sequence'. Together they form a unique fingerprint.

Cite this